# SDR ASAA2018010123072

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 27,274 hours, 7,946 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A234145
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING IGV RING INSPECTION ON THE NR 1 ENGINE,  FOUND TWO WORN ATTACH LINKS FOR THE DUCT ABOVE THE HIGH STAGE VALVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE ATTACH LINKS IAW 71-00-02.
